# SDR CA961007019

- Difficulty date: September 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 6120 · Propeller Controlling System
- Part: Prop Actuator
- Part number: 7901802
- Condition: Leaking Oil
- Location: #2 Engine
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

(CAN) THIRTY MINUTES AFTER TAKEOFF THE FLIGHT CREW NOTICED LOW OIL PRESSURE CAUTION LIGHT ON #2 ENGINE. A PRECAUTIONARY SHUTDOWN WAS CARRIED OUT. FLUID LOSS WAS EVIDENT ON THE STARBOARD NACELLE. POST FLIGHT INVESTIGATION DETERMINED THE #2 PROPELLER ACTUATOR WAS LEAKING. THE ACTUATOR WAS REPLACED AND THE AIRCRAFT WAS TEST FLOWN SERVICEABLE AND RETURNED TO SERVICE.
